# SDR 95FDEA01657

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rt Forging
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON 740 FORGING RT BETWEEN STR 18-19R.  REPAIRED CRACK ON 740 FORGING RT, BETWEEN STR 18-19R PER FEDEX EA 7-5310-26123.
